# SDR ASAA2013082595963

- Difficulty date: August 25, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,897 hours, 42,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580734
- Condition: Cracked
- Location: Bs 194
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR BS 194.5 S9R EVIDENCE OF A CRACK FIN RADIUS OF FRAME SUPPORT.  ACFT GROUNDED.  R & R FRAME SUPPORT IAW SRM 51-40-05-0G-0.
